... causes inflammation. What can i do, im starting to experince really bad side effects from the pred
You have to be tapered off prednisone, you can't just stop it without tapering it. Have you seen a dermatologist? They do have some new meds out to treat psoriasis, and can help you taper off. I apologize if you have, it wasn't in your post what type of doctor had prescribed it to you. Please let your doctor know you would like to be off of it, so, they can properly taper you off and perhaps put you on one of the newer meds.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2010 • 1 answer
Posted 16 Feb 2012 • 8 answers
Posted 19 Jan 2015 • 2 answers
Posted 8 May 2016 • 1 answer
Posted 12 Oct 2016 • 3 answers